MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE M; SURGICAL MESH

COLOPLAST A/S RESTORELLE M; SURGICAL MESH
Model Number 5013202400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Incontinence (1928); Muscle Weakness/Atrophy (1967); Nausea (1970); Pain (1994); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Chills (2191); Myalgia (2238); Prolapse (2475); Hematuria (2558); Weight Changes (2607); Dysuria (2684); Constipation (3274); Dyspareunia (4505); Decreased Appetite (4569)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated continuous abdominal pain, stabbing vaginal pain, leg pain, pelvic pain, difficulty with urination and bowel movements, pain with waling, a recurrence f incontinence and dyspareunia.Exploratory surgery and revision of mesh in (b)(6) 2021.Urinary incontinence, physical deformity and loss of the ability to perform sexually.No other adverse patient effects were reported.
 
Event or Problem Description
Additional information received as follows: pink vaginal discharge, chills, urinary tract infection (+) mixed flora (multiple species present), hematuria, dysuria, constipation, hematochezia, nausea/vomiting.Weight loss (down to 104 lbs) due to inability to eat due to pain.Lumbar discogenic pain, myalgia, myositis, radiculopathy.Pudendal neuralgia, dyspareunia, pain at the end of urination.
 
Event or Problem Description
Additional information received on 2/16/2023 indicates that beginning (b)(6) 2021 the patient experienced rectocele.

Brand Name
RESTORELLE M
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12380924
Report Number2125050-2021-01204
Device Sequence Number19862380
Product Code OTO
UDI-Device Identifier05708932484084
UDI-Public05708932484084
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5013202400
Device Catalogue Number501320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer09/25/2022
02/16/2023
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date10/05/2022
02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale